MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320122
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd ultra-fine¿ nano¿ pen needles 4mm (5/32¿) 32g the label had incorrect information.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported that she received a demo box of nano pen needles.She stated that the box has ewo written on it and the tear drop labels are pink and there are no needles attached.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes, d.9.Returned to manufacturer on: 08-sep-2023.H.6.Investigation summary: samples received and an investigation was performed.Embecta was able to duplicate or confirm the indicated issue.Complaints received for this device and reported condition will continue to be tracked and trended.The following root causes were identified for the investigated issue based on the completed root cause analysis: use of commercial shelf cartons for packaging of ewo products.Improper fulfilment product receiving process that allowed non-commercial ewo products to get into secured fulfillment inventory unhindered.Lack of detailed ewo labeling requirements in global ewo procedures (b)(4) and local dl ewo procedure (b)(4) to ensure that ewo product labeling provides clear differentiations from commercial products on all product packaging / labeling levels unless commercial packaging and / or labeling components are required for the intended use of ewo products.Lack of requirements in fulfilment process procedure cs-045 for verification of product information on the devices selected for fulfilment.Capa 8408884 was raised to address this issue.
 
Event or Problem Description

Brand Name
BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17446899
Report Number9616656-2023-00820
Device Sequence Number20648149
Product Code FMI
UDI-Device Identifier10885403928659
UDI-Public(01)10885403928659
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number320122
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown